MathSciNet Relay Station
MathSciNet bibliographic data
MR1681638 30C62
Marshall, Donald E.; Smith, Wayne The angular distribution of mass by Bergman functions. Rev. Mat. Iberoamericana 15 (1999), no. 1, 93–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 00:21:54 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b4db9846666122987c498f5a846bf2bc; path=/; expires=Mon, 09-Jun-2031 00:21:54 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 579 Wmo6\-_vZ on4eqDÀeٱ 0DĻ{t~_??\AbS /n>\PK@0Zҫ;R"~u{Hq{ҫNYW+Se6LXi\q2 TESib|%|ZHP8#͌6itxjƃkUă Qm7Az{ )ZPm6kwy^0r1Ǵm$['ǘWTnb))=~ۧvު[?h7Jz.yѢ󋛫gxˬyyuŅSpLξفϮ1nMfWg>{,59@#_ը ^^^^E}%vuBdpACw!*ž49D*fN Dqđ٩P桕 G̰TgL`Y + l?dei0P\ ŌG0cr㩔3enyIyI!NW댥>`H4)P c%ޥz՜_tr9u#{, 1N%\/Sz*Jk '^na /m0sn^9U>9ј&ai,;V#v 4M^tɵREV[ ӰWgT97.q`Er*Tc{ᣫa|XuogȧWsTYu`.✩t9fƔZi?$b`Er25ǞF٘l]~ ӮˑWZDijcu~+j>Kgٵ1K&τ 4TEhrN T|&x r 􌅋mzX ذC@  a i} 0